dianelaguna

Member since 3/14/2014

Activity

  • 3 total posts
  • 1 discussion
  • 1 comment
  • 1 question

Questions from dianelaguna

Juvederm injections caused severe pain to my nasolabial area, nose and upper teeth

I have had a CT of sinuses, dental x rays and exam - all normal. I've taken antibiotics and a steroid pack. I had the enzyme injections to dissolve the Juvederm, but that... READ MORE

Discussions started by dianelaguna

Has anyone had pain to your teeth, naso labial lines and nose after Juvederm?

I had Juvederm injections done in December 2013. About 10 days later I started having severe pain in my upper front teeth and a burning sensation between my upper lip and nose... READ MORE

Recent comments from dianelaguna

Thank you for your comment to me. I read your well written description , "Too Many Risks!" and feel exactly as you do. Even though our stories are not identical, we have many similarities. To answer your questions, it is possible... READ COMMENT